# SDR SWIA201126659

- Difficulty date: July 2, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 22,675 hours, 19,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 5652)  ADJUSTED MAIN CABIN DOOR UPPER AND LOWER BELLCRANK.
